Log in to save to my catalogue

A study of the wave dynamics of the space–time fractional nonlinear evolution equations of beta deri...

A study of the wave dynamics of the space–time fractional nonlinear evolution equations of beta deri...

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_548c9d9c1d324d31b7e85de2a08602b6

A study of the wave dynamics of the space–time fractional nonlinear evolution equations of beta derivative using the improved Bernoulli sub-equation function approach

About this item

Full title

A study of the wave dynamics of the space–time fractional nonlinear evolution equations of beta derivative using the improved Bernoulli sub-equation function approach

Publisher

London: Nature Publishing Group UK

Journal title

Scientific reports, 2023-11, Vol.13 (1), p.20478-20478, Article 20478

Language

English

Formats

Publication information

Publisher

London: Nature Publishing Group UK

More information

Scope and Contents

Contents

The space–time fractional nonlinear Klein-Gordon and modified regularized long-wave equations explain the dynamics of spinless ions and relativistic electrons in atom theory, long-wave dynamics in the ocean, like tsunamis and tidal waves, shallow water waves in coastal sea areas, and also modeling several nonlinear optical phenomena. In this study,...

Alternative Titles

Full title

A study of the wave dynamics of the space–time fractional nonlinear evolution equations of beta derivative using the improved Bernoulli sub-equation function approach

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_548c9d9c1d324d31b7e85de2a08602b6

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_548c9d9c1d324d31b7e85de2a08602b6

Other Identifiers

ISSN

2045-2322

E-ISSN

2045-2322

DOI

10.1038/s41598-023-45423-6

How to access this item